# SDR ASAA2015072712610

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 5,730 hours, 1,861 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB3467
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,717 hours, 1,857 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER CDS FAULT MESSAGE ON BOTH PFD'S.  ACFT GROUNDED. DEU BITE NR 1 AND NR 2 SHOWED FAULT 31-65030, EEC DATA DISAGREE.  PERFORMED EEC BITE, NR 2 OPS NORMAL.  NR 1 EEC BITE SHOWED FAULT 73-20101, EEC INTERNAL FAULT.  CHANNEL "A" DATA NOT AVAILABLE. REPLACED NR 1 ENG EEC IAW AMM 73-21-60-000-801-F00 AND -400-801-F00, OPS NORMAL.  PERFORMED DEU NR 1 AND NR 2 BITE IAW AMM 31-62-00-710-801,  OPS NORMAL.  CDS FAULT MESSAGE GONE.
